# SDR REXA96071

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 661
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 5EN16N95
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULDN'T RETRACT.  ADJUSTED NLG OLEO MICROSWITCH.  PERFORMED GEAR SWING 3 TIMES.  A/C OK FOR SERVICE.  (M)
